MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. BIVONA MID-RANGE AIRE-CUF ADULT TRACHEOSTOMY TUB; TRACHEOSTOMY TUBE AND TUBE CUFF

SMITHS MEDICAL ASD, INC. BIVONA MID-RANGE AIRE-CUF ADULT TRACHEOSTOMY TUB; TRACHEOSTOMY TUBE AND TUBE CUFF
Model Number 750170
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code Airway Obstruction (1699)
Date of Event 10/24/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient could not properly breath with the device.No medical or surgical intervention was reported.
 
Additional Manufacturer Narrative
This mdr was generated under protocol (b)(4) as a result of warning letter (b(4).A product sample was received for evaluation.Visual and functional testing were performed.No anomalies were found during the functional test; the complaint was not confirmed.Root cause could not be determined since the sample successfully passed functional test.No corrective actions were taken since the complaint was not confirmed.No problems or issues were identified during this device history record review.E4 is unknown.
 
Additional Manufacturer Narrative
Adverse event and product problem; h1- serious injury.

Brand Name
BIVONA MID-RANGE AIRE-CUF ADULT TRACHEOSTOMY TUB
Common Device Name
TRACHEOSTOMY TUBE AND TUBE CUFF
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
5700 west 23rd ave
gary IN 46406
Manufacturer (Section G)
NULL
Manufacturer Contact
jim vegel
MDR Report Key16766517
Report Number3012307300-2023-04276
Device Sequence Number3139140
Product Code JOH
UDI-Device Identifier15021312006414
UDI-Public15021312006414
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K914088
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 06/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/18/2022
Device Model Number750170
Device Catalogue Number750170
Device Lot Number3499855
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/14/2022
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/14/2022
Supplement Date Received by Manufacturer06/15/2023
Initial Report FDA Received Date04/19/2023
Supplement Report FDA Received Date06/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/26/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age48 YR
Patient SexMale
Patient Weight65 KG